MathSciNet Relay Station
MathSciNet bibliographic data
MR2104078 53C44 (53C55 58E11)
Chen, X. X. A new parabolic flow in Kähler manifolds. Comm. Anal. Geom. 12 (2004), no. 4, 837–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement